Waring's problem with Piatetski-Shapiro numbers

Creative Commons License

Akbal Y., Güloǧlu A. M.

Mathematika, vol.62, no.2, pp.524-550, 2016 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1112/s0025579315000340
  • Journal Name: Mathematika
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.524-550
  • TED University Affiliated: Yes


In this paper, we investigate in various ways the representation of a large natural number as a sum of a fixed power of Piatetski-Shapiro numbers, thereby establishing a variant of the Hilbert-Waring problem with numbers from a sparse sequence.